Wang-Ball Polynomials for the Numerical Solution of Singular Ordinary Differential Equations

  • Ahmed Kherd Department of mathematics, Al-Ahgaff Uninversity, Mukalla, Yemen
  • Azizan Saaban UUM College of Arts and Sciences, Universiti Utara Malaysia, Sintok, Kedah, Malaysia
  • Ibrahim Eskander Ibrahim Fadhel Computers & Information Technology, Hadhramout University , Mukalla, Yemen
Keywords: Boundary value problems, Singular boundary value problems, Wang-Ball Polynomial, Matrix, Differential Equation

Abstract

This paper presents a new numerical method for the solution of ordinary differential equations (ODE). The linear second-order equations considered herein are solved using operational matrices of Wang-Ball Polynomials. By the improvement of the operational matrix, the singularity of the ODE is removed, hence ensuring that a solution is obtained. In order to show the employability of the method, several problems were considered. The results indicate that the method is suitable to obtain accurate solutions.

Published
2021-03-30
How to Cite
Ahmed Kherd, Azizan Saaban, & Ibrahim Eskander Ibrahim Fadhel. (2021). Wang-Ball Polynomials for the Numerical Solution of Singular Ordinary Differential Equations. Iraqi Journal of Science, 62(3), 941-949. https://doi.org/10.24996/ijs.2021.62.3.24
Section
Mathematics